I just started on Gianvi for PMDD, and I didnt start it on the day of my period, I started it right when I got it which was 2 weeks before my period. Its been 2 months and Ive had 3 periods! Should I continue taking the pills and my menstrual cycle will regulate itself? What should I do?
20 Nov 2011
You should keep taking the pills as instructed. It is not uncommon initially for woman to experience symptoms like your own. It can often take 2 to 3 cycles for your body to adjust to the hormones. If the bleeding does not settle or it is becoming particularly bothersome see your doctor.
20 Nov 2011
Suzanne is of course right, and the reason they want you to start it during your cycle is because of the hormone levels at that time. You are safe from pregnancy if you took them correctly, but you messed your cyle up. It should straighten out soon. Try to take them as close to exactly 24 hours apart as you can, that helps level you out. Patt
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im an 18 year old girl, have been having periods like this since I started at age 11. I have tried Alesse which did nothing to help with anythings ...
4 answers • 13 Jun 2011
... the most natural thing in the world so why are psychiatrists claiming it to be a DISORDER.? I think they are the ones who need help if they are ...
3 answers • 14 Aug 2011
... disorder and I suffer from severe PMS, I feel like I am only PMS free for about 1 week out my cycle. I am 35 years old and will not BCP or ...
3 answers • 16 Feb 2012
I am going on my honeymoon tomorrow and I started Gianvi Birth control about 2 months ago. I was wondering if taking an extra pill in one day would ...
0 answers • 2 Nov 2015